# SDR HALA2010012200039

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,380 hours, 17,195 cycles
- Engine: Pwa PW4062
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 0668
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,512 hours, 420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - "RIGHT ENGINE CONTROL"EICAS MSG.  DISPLAYED AFTER NR 2 ENGINE STARTED.  NR 2 ENG COWLS UNLATCHED FOR MAINTENANCE.  REMOVED AND REPLACED NR 2 ENG EEC PER M/M C/W EEC STATIC TEST AND ENG RUN NO STATUS OR EICAS MSG.  CLOSED ENG COWLS M/M REF 73-21-04.
